Length scales and positivity of solutions of a class of reaction-diffusion equations

Bartuccelli, M V, Blyuss, K B and Kyrychko, Y N (2004) Length scales and positivity of solutions of a class of reaction-diffusion equations. Communications on Pure and Applied Analysis, 3 (1). pp. 25-40. ISSN 1534-0392

Full text not available from this repository.

Abstract

In this paper, the sharpest interpolation inequalities are used to find a set of length scales for the solutions of the following class of dissipative partial differential equations

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Konstantin Blyuss
Date Deposited: 06 Feb 2012 18:12
Last Modified: 12 Jun 2012 12:42
URI: http://sro.sussex.ac.uk/id/eprint/15195
📧 Request an update